Quasi-Monte Carlo methods for Markov chains with continuous multi-dimensional state space - Université Grenoble Alpes Accéder directement au contenu
Article Dans Une Revue Mathematics and Computers in Simulation Année : 2010

Quasi-Monte Carlo methods for Markov chains with continuous multi-dimensional state space

Résumé

We describe a quasi-Monte Carlo method for the simulation of discrete time Markov chains with continuous multi-dimensional state space. The method simulates copies of the chain in parallel. At each step the copies are reordered according to their successive coordinates. We prove the convergence of the method when the number of copies increases. We illustrate the method with numerical examples where the simulation accuracy is improved by large factors compared with Monte Carlo simulation.
Fichier principal
Vignette du fichier
ELLN_new.pdf (215.15 Ko) Télécharger le fichier
Origine Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-00949602 , version 1 (19-02-2014)

Identifiants

  • HAL Id : hal-00949602 , version 1

Citer

Rami El Haddad, Christian Lécot, Pierre L'Ecuyer, Nabil Nassif. Quasi-Monte Carlo methods for Markov chains with continuous multi-dimensional state space. Mathematics and Computers in Simulation, 2010, 81 (3), pp.560-567. ⟨hal-00949602⟩
288 Consultations
578 Téléchargements

Partager

Gmail Mastodon Facebook X LinkedIn More